# SDR COM11884

- Difficulty date: May 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N168CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120168
- Engine: Pwa PW118
- Propeller: Hamstd 14RF9
- System (JASC): 6120 · Propeller Controlling System
- Part: Ballscrew Servo
- Part number: 7757151
- Condition: Defective
- Location: Red Gearbox
- Component: Hamstd, 78249012
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING HAMILTON STANDARDS S/B 14RF-9-61-A53 REV S, FOUND THE SPLINES OF THE BALLSCREW SERVO WORN BEYOND LIMITS PRIMARILY ON THE RIGHT SIDE OF THE SPLINES.  THE PCU WAS SENT TO HAMILTON STANDARD FOR FURTHER EVALUATION.
